Regional Optimal Control Problem Governed by Distributed Bi-linear Hyperbolic Systems
- 5 Downloads
This paper considers the regional bi-linear control problem of an important class of hyperbolic systems. The objective is to bring the state solutions at time T close to a desired observations w d only on a sub-regionw along the spatial domain Ω. We prove the existence of solution by minimizing sequence method. The adjoint system of this problem is introduced and used to characterize the optimal control. A numerical approach is developed and illustrated successfully by simulations.
KeywordsAdjoint systems bi-linear optimal control regional analysis simulations
Unable to display preview. Download preview PDF.
- I. E. Harraki and A. Boutoulout, “Controllability of the wave equation via multiplicative controls,” IMA Journal of Mathematical Control and Information, 2016. dwn055. Doi: 10.1093/imamci/dnw055.Google Scholar
- E. Zerrik and M. O. Sidi, “An output controllability of bilinear distributed system,” International Review of Automatic Control, vol. 3, pp. 466–473, 2010.Google Scholar
- E. Zerrik and A. E. Kabouss, “Regional optimal control of a class of bilinear systems,” IMA Journal of Mathematical Control and Information, 2016. doi: 10.1093/imamci/dnw015.Google Scholar
- R. Zine and M. O. Sidi, “Regional optimal control problem with minimum energy for a class of bilinear distributed systems,” IMA J. Math. Control Info., 2017. doi: 10.1093/imamci/dnx022.Google Scholar